# SDR YENA2020100900479

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 38,329 hours, 13,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION FLOOR BEAM +Y254 LOCATED BETWEEN FR 12 AND FR 24 AT FWD GALLEY AREA.  RESOLVED ON W/O: 1027857 TASKCARD: NR-00003, REF NR W/O 2020-193/1 NR 2020-263256.  EVALUATED REWORK LOC ON FLOOR BEAM Y254 FR 16 AND FOUND WITHIN LIMITS, IAW SRM A320 53-11-14-283-007 FIGURE 005 (SHEET 1) THIS REPAIR IS CATEGORY A.  MEASURES OF REWORK ARE: L=1.160 INCH, W=0.997 INCH, D=0.030 INCH.
